# SDR ARWA20040602

- Difficulty date: June 19, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- Aircraft time: 77,377 hours, 25,504 cycles
- Engine: Pwa JT3D3
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Part number: JG29842
- Part serial: A28
- Condition: Erratic
- Location: Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LOG PAGE NR 107344, AFTER ALL ENGINES SPOOLED AND TAKEOFF STARTED NR 1 EPR (ENGINE PRESSURE RATIO) ERRATIC; DISCONTINUED TAKEOFF AND TAXIED BACK TO RAMP. TRANSFERRED TO DMI NR 18568 IAW MM.  AIRCRAFT RELEASED IAW MEL NR 77-1-2 CAT (A).  REMOVED AND REPLACED NR 1 EPR INDICATOR; CHECKED SYSTEM ON GROUND, OK IAW MM 77-11-0 AND 71-00. CLEARED DMI NR 18568.
